Solutions of the Quasilinear Elliptic Systems with Combined Critical Sobolev–Hardy Terms
AbstractWe study the existence of multiple solutions for a quasilinear elliptic system. Based on the Ambrosetti–Rabinowitz mountain-pass theorem and the Rabinowitz symmetric mountain-pass theorem, we establish several existence and multiplicity results for the solutions and G-symmetric solutions under certain suitable conditions.
How to Cite
NyamoradiN. “Solutions of the Quasilinear Elliptic Systems With Combined Critical Sobolev–Hardy Terms”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 6, June 2015, pp. 788-0, http://umj.imath.kiev.ua/index.php/umj/article/view/2022.